# SDR VNAA0506003

- Difficulty date: June 7, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 2,797 hours, 2,517 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE AFT CARGO DOOR CAUTION MESSAGE AND A PROX SYS FAULT STATUS MESSAGE ILLUMINATED.  THE CREW ELECTED TO RETURN TO CLT.  MAINTENANCE INSPECTED AND OPERATIONALLY CHECKED THE CARGO DOOR IAW CRJ 700 AMM 52-31-00-710-801-A02.  THE CARGO DOOR WAS FOUND TO BE IN SERVICEABLE CONDITION.  THE DOOR AND HANDLE WERE PROPERLY CLOSED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
